# SDR SWAA2025120140801

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 31,608 hours, 15,765 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

LEFT ACM LIGHT ILLUMANTED FOLLOWED BY AN ODOR IN THE FLIGHT DECK.   OK TO CONTINUE IAW MEL 21-1-01, SP1, AUTH 295231,  FOUND LT ACM DAMAGED & SEIZED. R & R LT ACM IAW AMM 21-51-04. OPS CHECKED GOOD.
